Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A non-abelian Seiberg–Witten invariant for integral homology 3–spheres

Yuhan Lim

Geometry & Topology 7 (2003) 965–999

arXiv: math.DG/0310401

Abstract

A new diffeomorphism invariant of integral homology 3–spheres is defined using a non-abelian “quaternionic” version of the Seiberg–Witten equations.

Keywords
Seiberg–Witten, 3–manifolds
Mathematical Subject Classification 2000
Primary: 57R57
Secondary: 57M27
References
Forward citations
Publication
Received: 9 January 2003
Revised: 10 December 2003
Accepted: 19 December 2003
Published: 21 December 2003
Proposed: Ronald Stern
Seconded: Ronald Fintushel, John Morgan
Authors
Yuhan Lim
Dept of Mathematics
Univ of California
Santa Cruz
California 95064
USA